Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2017, 12:40 PM EDT for 4 counties in Pennsylvania. It was in force for 65 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2017, 12:40 PM EDT (16:40 UTC)
- Expired
- Jun 19, 2017, 1:45 PM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 128 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:15 PM EDT | TSTM WND DMG | Bendersville, PA | TRANSFORMER AND WIRES DOWN NEAR BENDERSVILLE POST OFFICE |
| Jun 19, 1:19 PM EDT | TSTM WND DMG | Aspers, PA | NUMEROUS TREES DOWN ALONG PINE GROVE ROAD IN ASPERS |
| Jun 19, 1:20 PM EDT | TSTM WND DMG | York Springs, PA | TREES DOWN |
| Jun 19, 1:28 PM EDT | TSTM WND DMG | 1 Ne Franklintown, PA | 12 TREES DOWN ON CARLISLE ROAD |
| Jun 19, 1:35 PM EDT | TSTM WND DMG | 1 N Wellsville, PA | TREES AND WIRES DOWN IN WARRINGTON TOWNSHIP |
| Jun 19, 1:45 PM EDT | TSTM WND DMG | 1 Wnw Moulstown, PA | TREES AND WIRES DOWN ON HIGH ROCK ROAD |
| Jun 19, 1:45 PM EDT | TSTM WND DMG | Woodside, PA | TREES AND WIRES DOWN ON HILL DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 11:13 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
193
WUUS51 KCTP 191640
SVRCTP
PAC001-041-055-133-191745-
/O.NEW.KCTP.SV.W.0072.170619T1640Z-170619T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1240 PM EDT MON JUN 19 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Adams County in south central Pennsylvania...
York County in south central Pennsylvania...
Southeastern Franklin County in south central Pennsylvania...
Cumberland County in south central Pennsylvania...
* Until 145 PM EDT
* At 1239 PM EDT, severe thunderstorms were located along a line
extending from near Walnut Bottom to Mont Alto to near
Paramount-Long Meadow, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Parkville, Red Lion, Waynesboro, Weigelstown, Dallastown, Hanover,
Carlisle, Lower Allen, Spry and Enola.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 210 to 245.
Interstate 81 from mile markers 19 to 65.
Interstate 83 from mile markers 1 to 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3981 7764 4017 7753 4030 7707 4033 7691
4029 7692 4026 7690 4020 7682 4017 7675
4013 7674 4008 7668 4004 7657 4005 7654
4000 7650 3974 7659 3972 7679 3972 7769
TIME...MOT...LOC 1639Z 252DEG 45KT 4012 7749 3983 7758 3970 7766
HAIL...<.75IN
WIND...70MPH
$$
Grumm1 follow-up statement
013
WWUS51 KCTP 191728
SVSCTP
Severe Weather Statement
National Weather Service State College PA
128 PM EDT MON JUN 19 2017
PAC055-191735-
/O.CAN.KCTP.SV.W.0072.000000T0000Z-170619T1745Z/
Franklin PA-
128 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
south central Pennsylvania.
LAT...LON 3973 7746 3986 7747 4022 7735 4030 7707
4033 7691 4029 7692 4026 7690 4020 7682
4017 7675 4013 7674 4007 7668 4004 7657
4005 7654 4000 7650 3974 7659 3972 7679
TIME...MOT...LOC 1725Z 233DEG 37KT 4025 7708 4014 7714 4006 7703 3974
7722
$$
PAC001-041-133-191745-
/O.CON.KCTP.SV.W.0072.000000T0000Z-170619T1745Z/
Adams PA-York PA-Cumberland PA-
128 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR ADAMS...YORK AND CUMBERLAND COUNTIES...
At 125 PM EDT, severe thunderstorms were located along a line
extending from New Kingstown to Boiling Springs to near Dillsburg to
near Lake Heritage, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Parkville, Red Lion, Weigelstown, Dallastown, Hanover, Carlisle,
Lower Allen, Spry, Enola and Mechanicsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3973 7746 3986 7747 4022 7735 4030 7707
4033 7691 4029 7692 4026 7690 4020 7682
4017 7675 4013 7674 4007 7668 4004 7657
4005 7654 4000 7650 3974 7659 3972 7679
TIME...MOT...LOC 1725Z 233DEG 37KT 4025 7708 4014 7714 4006 7703 3974
7722
HAIL...<.75IN
WIND...70MPH
$$
La CorteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:24 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 19, 10:24 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service State College PA 1024 AM EDT Mon Jun 19 2017 .SYNOPSIS... An upper level trough will shift east across the Great Lakes, pushing a cold front through Pennsylvania today. The upper trough will swing through the area during the middle of the week, then lift out by Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A diffuse cold front is entering the CWA as of mid morning. A fairly solid area of showers extends from central NY state down through the western 1/3 of my forecast area. There are embedded thunderstorms and even the hint of a weak bowing segment of a line at 10AM between UNV and FIG. The focus of the convection will continue to shift eastward into the Central Mountains as the morning progresses, and into the Susq Vally by mid day and early afternoon. It's this area of highest concern with deep tropical moisture and sunshine already pushing temperatures into the 80s. Sunshine and associated diurnal heating will result in moderate CAPEs across the southeast portion of the forecast area by early afternoon. SPC has a slight risk over eastern counties, with a wedge of enhanced risk over Lancaster/York counties. The HRRR and RAP both show the instability shifting east rapidly implying this should be a relatively early in the day event. The unstable environment, combined with anomalous PWATS, also supports the idea of tropical downpours. Convection- allowing models showing spot amounts of around 2-3 inches over the Lower Susq Valley, which could result in flooding, especially in urban areas, but recent dryness and high FFG values suggest significant flooding elsewhere may not be very likely. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Cooler/drier conditions tonight, as the cold front pushes east of the region. However, will have to retain a low probability of showers for much of the night associated with passage of upper level trough. Another shortwave rotating through base of trough will swing through central Pa late Tuesday, likely accompanied by a few more showers and possible tsra, mainly across the northwest mountains. Model soundings showing a well mixed boundary layer and 850 temps between 10-12C, which should support max temps from the low 70s over the northwest mountains, to the low 80s across the Susq Valley. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... One last day under influence of upper trough on Wednesday, with relatively cool weather and a low chance of showers, then trough lifts out. 00Z NAEFS showing an area of low pressure passing north of Pa late in the week. GEFS plumes support a chance of showers/storms with warm front passage Thursday or Thursday night, then a better chance of shower/storms Friday, as trailing cold front pushes into the area. Bulk of med range guidance currently leaning toward dry weather Saturday, followed by possible showers/storms by late in the weekend, as another sfc low tracks north of Pa and trailing cold front tracks across Pa. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... An upper level trough will shift east across the Great Lakes, pushing a cold front through Pennsylvania today, with high likelihood for strong to potentially severe thunderstorms over mainly eastern half of CWA. But first, ceiling restrictions over mainly western sections will spread into central mountains through mid morning as area of showers pushes through. Restrictions will lift this afternoon with cold fropa, then scattered showers will again become a poss over NW Mtns late in the day. For the east, the advancing line of showers will develop into a potentially potent line of thunderstorms around or just east of an AOO-UNV-IPT line midday and advance across the Susq Valley through mid/late afternoon. Wind gusts to 60-70 mph likely in strongest storms. Generally VFR conditions behind the front tonight, with cig restrictions possible in NW Mtns and some patchy fog poss areawide. .OUTLOOK... Tue...Sct SHRA NW. No sig wx. Wed...Mainly dry with VFR conditions. Thu...Sct SHRA and storms...mainly N. Fri...Sct showers and thunderstorms. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 2 PM this afternoon to 9 PM EDT this evening for PAZ059-064>066. && SYNOPSIS...Fitzgerald/La Corte NEAR TERM...Fitzgerald/La Corte SHORT TERM...Fitzgerald LONG TERM...Fitzgerald AVIATION...RXR
Hazardous weather outlook, Jun 19, 11:20 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1120 AM EDT Mon Jun 19 2017 PAZ036-051>053-056>058-063-201530- Franklin-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Cumberland- 1120 AM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ059-064>066-201530- Lebanon-Adams-York-Lancaster- 1120 AM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049- 050-201530- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder- 1120 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 10:42 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 AM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG HOWARD 41.01N 77.66W
06/18/2017 CENTRE PA FIRE DEPT/RESCUE
TREE DOWN ON A HOUSE. ROOF OFF LITTLE LEAGUE DUGOUT ON
FIELD BEHIND THE HOUSE. 251 E. MAIN ST
&&
EVENT NUMBER CTP1701236
LA CORTESpecial weather statement, Jun 19, 10:53 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service State College PA
1053 AM EDT MON JUN 19 2017
PAZ052-056>059-063-191530-
Perry-Northumberland-Cumberland-Lebanon-Dauphin-Schuylkill-
1053 AM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHUYLKILL...SOUTH
CENTRAL NORTHUMBERLAND...DAUPHIN...NORTHEASTERN CUMBERLAND...EAST
CENTRAL PERRY AND NORTHWESTERN LEBANON COUNTIES...
At 1053 AM EDT, a strong thunderstorm was located over Marysville,
moving northeast at 45 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Enola, Camp Hill, Colonial Park, Harrisburg, Linglestown, Progress,
Lemoyne, Lower Allen, New Cumberland, Fredericksburg, Klingerstown,
Trevorton, Paxtang, Rockville, Lickdale, Fort Indiantown Gap, West
Fairview, Pine Grove, Penn National Race Course and Harper Tavern.
LAT...LON 4049 7644 4044 7635 4022 7693 4038 7705
4080 7666 4052 7632
TIME...MOT...LOC 1453Z 232DEG 37KT 4037 7694
GrummSpecial weather statement, Jun 19, 11:32 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service State College PA
1132 AM EDT MON JUN 19 2017
PAZ037-041-191600-
Northern Lycoming PA-Tioga PA-
1132 AM EDT MON JUN 19 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHERN LYCOMING AND
TIOGA COUNTIES UNTIL NOON EDT...
At 1132 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wellsboro to near Blossburg to Buttonwood.
Movement was northeast at 50 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Mansfield, Wellsboro, Ralston, Ogdensburg, Millerton, Blossburg,
Arnot, Covington, Buttonwood, Roseville, Liberty and Mansfield
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4181 7690 4160 7688 4159 7681 4157 7681
4138 7722 4161 7712 4174 7732 4200 7693
TIME...MOT...LOC 1532Z 234DEG 43KT 4172 7720 4164 7707 4148 7714
La CorteLocal storm report, Jun 19, 12:04 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1204 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 4 SSW ELIZABETHVILLE 40.49N 76.85W
06/19/2017 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON WIRES AT POWELLS VALLEY ROAD AND RADEL
ROAD
&&
EVENT NUMBER CTP1701237
PAHSpecial weather statement, Jun 19, 12:26 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
1226 PM EDT MON JUN 19 2017
PAZ036-063-064-191715-
Adams PA-Franklin PA-Cumberland PA-
1226 PM EDT MON JUN 19 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 115 PM EDT...
At 1226 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near St. Thomas to near Wilson-Conococheague to
near Martinsburg. Movement was northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Carlisle, Chambersburg, Waynesboro, Shippensburg, Gettysburg,
Greencastle, St. Thomas, Plainfield, Wayne Heights, Pine Grove
Furnace, Guilford, Carroll Valley, Schlusser, Upper Strasburg,
Orrtanna, Aspers, Cashtown, Scotland, Mount Holly Springs and
Fayetteville.
LAT...LON 3972 7789 4001 7786 4029 7717 4030 7708
4009 7710 4007 7714 4006 7711 3991 7713
3972 7730
TIME...MOT...LOC 1626Z 246DEG 36KT 3997 7779 3969 7783 3949 7800
GrummLocal storm report, Jun 19, 12:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1239 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 4 S ELIZABETHVILLE 40.49N 76.82W
06/19/2017 DAUPHIN PA 911 CALL CENTER
BASEMENT WALL COLLAPSED DUE TO HEAVY RAIN
&&
EVENT NUMBER CTP1701238
PAHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:00 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 45 min |
| Jun 18, 8:15 PM EDT | Special Weather Statement | CTP | Warren | 30 min |
| Jun 18, 8:20 PM EDT | Special Weather Statement | CTP | Mifflin | 25 min |
| Jun 18, 8:44 PM EDT | Special Weather Statement | CTP | Mifflin, Montour, Northumberland, Snyder, Sullivan, Union | 46 min |
| Jun 18, 8:46 PM EDT | Special Weather Statement | CTP | Warren | 29 min |
| Jun 18, 9:20 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Union | 3 hr |
| Jun 18, 9:29 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 46 min |
| Jun 18, 9:56 PM EDT | Special Weather Statement | CTP | Centre | 19 min |
| Jun 18, 10:20 PM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming | 3 hr |
| Jun 18, 11:22 PM EDT | Special Weather Statement | CTP | Union | 23 min |
| Jun 18, 11:41 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| Jun 18, 11:55 PM EDT | Special Weather Statement | CTP | Sullivan | 35 min |
| Jun 19, 12:05 AM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Jun 19, 12:35 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Jun 19, 5:18 AM EDT | Flash Flood Watch | CTP | Adams, Lancaster, Lebanon, York | 11 hr |
| Jun 19, 10:32 AM EDT | Special Weather Statement | CTP | Clinton, Tioga | 58 min |
| Jun 19, 10:53 AM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Jun 19, 11:12 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 63 min |
| Jun 19, 11:32 AM EDT | Special Weather Statement | CTP | Tioga | 28 min |
| Jun 19, 12:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 56 min |
| Jun 19, 12:26 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Franklin | 49 min |
| Jun 19, 12:50 PM EDT | Special Weather Statement | CTP | Berks | 10 min |
| Jun 19, 1:17 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Perry, Schuylkill | 3 hr |
| Jun 19, 1:27 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York | 48 min |
| Jun 19, 1:49 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 56 min |
| Jun 19, 2:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 19, 2:24 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 44 min |
| Jun 19, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 30 min |
| Jun 19, 3:35 PM EDT | Special Weather Statement | CTP | Lancaster | 25 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.